Alert archive / Mississippi / Tornado Warnings in 2024

Tornado Warning 25, NWS Jackson, MS

December 28, 2024Franklin County, Lincoln County, Mississippi

NWS Jackson, MS issued this tornado warning at Dec 28, 2024, 2:58 PM CST for Franklin County, Lincoln County, Mississippi. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2024, 2:58 PM CST (20:58 UTC)
Expired
Dec 28, 2024, 3:50 PM CST
In force
52 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Franklin County, MS, Lincoln County, MS

The radar

The Hammond radar (KHDC), 109 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 3:13 PM CSTTORNADO6 S Bude, MS*** 2 INJ *** An EF-2 tornado touched down in southern Franklin County near Middleton Creek Road and moved northeast. Broad and sporadic wind damage in the area suggests the tornado was still consolidating in this area. As the tornado crossed Berryton Road, it
Dec 28, 3:22 PM CSTTORNADO5 Ese Bude, MSSocial media pictures of O Zion Baptist Church destroyed. Large TDS in this area at this time.
Dec 28, 3:24 PM CSTTORNADO6 Ese Bude, MS*** 1 INJ *** Citizen trapped in a house on Berrytown Cir. 1 injury reported.
Dec 28, 3:33 PM CSTTORNADO1 Ene Mccall Creek, MSLady trapped in her house from debris from a tornado that moved through, enough damage to block highway 84 and surrounding roads/streets.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 7:38 AM CSTTornado WatchSPC7 hr
Dec 28, 2:17 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2024-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2024-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
975 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

831 
WFUS54 KJAN 282058
TORJAN
MSC037-085-282200-
/O.NEW.KJAN.TO.W.0025.241228T2058Z-241228T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
258 PM CST Sat Dec 28 2024

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southwestern Lincoln County in south central Mississippi...
  Eastern Franklin County in southwestern Mississippi...

* Until 400 PM CST.

* At 258 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Gloster, or 12 miles northwest of Liberty, moving
  northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Meadville and Bude around 310 PM CST.
  Little Springs around 315 PM CST.
  Mccall Creek and New Hope around 325 PM CST.
  Vaughn around 345 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3135 9101 3135 9102 3161 9085 3161 9063
      3156 9048 3135 9068 3135 9098 3134 9099
      3134 9100
TIME...MOT...LOC 2058Z 216DEG 27KT 3128 9096 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

86
4 follow-up statements
155 
WWUS54 KJAN 282116
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
316 PM CST Sat Dec 28 2024

MSC037-085-282200-
/O.CON.KJAN.TO.W.0025.000000T0000Z-241228T2200Z/
Lincoln MS-Franklin MS-
316 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR WEST
CENTRAL LINCOLN AND EASTERN FRANKLIN COUNTIES...

At 315 PM CST, a severe thunderstorm capable of producing a tornado
was located near Bude, or near Meadville, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Meadville, Bude, and Little Springs around 320 PM CST.
  Mccall Creek and New Hope around 325 PM CST.
  Vaughn around 345 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3161 9085 3161 9063 3157 9052 3135 9075
      3135 9098
TIME...MOT...LOC 2115Z 216DEG 27KT 3139 9087 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

86
533 
WWUS54 KJAN 282119
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
319 PM CST Sat Dec 28 2024

MSC037-085-282200-
/O.CON.KJAN.TO.W.0025.000000T0000Z-241228T2200Z/
Lincoln MS-Franklin MS-
319 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR WEST
CENTRAL LINCOLN AND EASTERN FRANKLIN COUNTIES...

At 319 PM CST, a confirmed large and extremely dangerous tornado was
located near Bude, or near Meadville, moving northeast at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Mccall Creek, Bude, New Hope, and Little Springs around 325 PM 
  CST.
  Vaughn around 345 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3161 9085 3161 9063 3157 9052 3135 9075
      3135 9096
TIME...MOT...LOC 2119Z 216DEG 27KT 3142 9085 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

86
593 
WWUS54 KJAN 282127
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
327 PM CST Sat Dec 28 2024

MSC037-085-282200-
/O.CON.KJAN.TO.W.0025.000000T0000Z-241228T2200Z/
Lincoln MS-Franklin MS-
327 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR WEST
CENTRAL LINCOLN AND NORTHEASTERN FRANKLIN COUNTIES...

At 327 PM CST, a confirmed large and extremely dangerous tornado was
located near Mccall Creek, or 7 miles east of Meadville, moving
northeast at 35 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Mccall Creek and New Hope around 330 PM CST.
  Vaughn around 335 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3161 9085 3161 9063 3157 9052 3139 9072
      3145 9090
TIME...MOT...LOC 2127Z 220DEG 30KT 3148 9077 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

86
724 
WWUS54 KJAN 282150
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
350 PM CST Sat Dec 28 2024

MSC037-085-282200-
/O.CAN.KJAN.TO.W.0025.000000T0000Z-241228T2200Z/
Lincoln MS-Franklin MS-
350 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR WEST CENTRAL LINCOLN AND NORTHEASTERN
FRANKLIN COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for south central
and southwestern Mississippi.

&&

LAT...LON 3161 9085 3161 9063 3157 9052 3139 9072
      3145 9090
TIME...MOT...LOC 2147Z 216DEG 27KT 3162 9065 

$$

86

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 28, 11:49 AM CST, 3 hours 9 minutes earlier.

Area forecast discussion, Dec 28, 11:49 AM CST, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1149 AM CST Sat Dec 28 2024

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 803 AM CST Sat Dec 28 2024

This update is to include the new tornado watch 718 issued for
central MS along & south of I-20, southwest of Hwy 49 corridor &
portions of northeast Louisiana. There has been an uptick in
convection across the Gulf Coast region along the warm front this
morning, with some supercell structures ongoing across north-
central Louisiana & moving into south-central MS. Based upon
nearly 1000 MLCAPE in JAN 12Z sounding & even more copious thermo
parameters to the southwest & increasingly favorable deep shear,
some severe & low tornado potential exists. The northern &
eastern extent remains a little more questionable but can't be
ruled out. Potential will only increase throughout the morning
hours & into the aftn, so additional future watches & long
duration of watch coverage is likely. /DC/

&&

.DISCUSSION...
Issued at 446 AM CST Sat Dec 28 2024

Through tonight...

Much of our area has been upgraded to a Moderate risk for severe
weather, with a primary threat for tornadoes, some possibly strong
and potentially long tracked, along with damaging winds and some
large hail. An upper trough is progged to eject across the lower
MS valley and will support a surface low and its attendant cold
front. In response, a warm front will surge northward and usher in
mid to upper 60s dewpoints, which will result in ~1500 j/kg of
MLCAPE. Deep shear around 50 to 60 kts overspreads this warm
sector, which will support robust storm development both in the
open warm sector, and along the main line associated with the cold
front. Of note, both the CAPE and shear are above the 90th
percentile in the climatology. In light of this, multiple rounds
of storms are expected with a longer duration event in store.
Initially, supercellular mode is favored over the open warm sector
ahead of the main line. These supercells will be capable of all
hazards, including tornadoes. By the later afternoon and evening
hours, tornado threat should ramp up with the arrival of a 60kt
low level jet and midlevel vorticity max. Surface winds remain
backed out of the southeast over much of the warm sector, while
much of the shear is focused in the low levels, resulting in long,
curved hodographs supportive of potentially strong tornadoes.
Storms are expected to congeal into a QLCS with the arrival of the
cold front, capable of all hazards along with embedded
supercells. Bowing segments orthogonal relative to the shear
vector (SE/NW oriented) will be most favored for severe hazards.
The line is expected to rush quickly and should clear the area
shortly after midnight, bringing an end to the severe threat.

In addition to the severe risk, there is a risk for heavy rain to
cause some localized flash flooding, especially considering previous
rainfall from Thursday and Friday and training storms.  Considering
this, a limited risk has been highlighted, and will message 2-4
inches with locally higher amounts possible. Proximity to the
surface low will also promote a tight pressure gradient across the
area. This along with winds aloft around 50 to 70kts should result
in some stronger wind gusts around 40mph, so a limited risk has been
highlighted in HWO. /SAS/

Sunday through next week (Friday)...

In the wake of the severe weather event today, a mostly quiet long
term period can be expected through the early to mid portion of the
period. Longwave trough/frontal zone will be shifting off to the
east, with sfc ridging & drier air building back in into late
weekend through early next week. This pattern will support
seasonably warm pattern Sunday into early next week. Highs & lows
during this period will be some 8-15F above (highs of 63-72F & lows
44-48F Monday morning & 45-54F Tuesday morning). A fast moving
shortwave trough/sfc low & frontal system will drive in potential
gusty winds on Tuesday but no concerns for storms as PWs will remain
too low for convection. If moisture can be on the uptick, this would
need to be monitored. In the wake of this frontal zone, a cold
1030mb sfc high will dive down out of the Plains into the Gulf
Coast, ushering in near to seasonably cool temperatures. Highs &
lows in the Wednesday to Friday timeframe will be some 2-5F below
(highs 51-58F & lows 36-41F Wednesday morning & 29-35F both Thursday
& Friday mornings with coldest north of Hwy 84 Thursday & northeast
half Friday morning). Widespread frost/freeze looks likely during
this timeframe. /DC/

&&

.AVIATION...
(18Z TAFS)
Issued at 1149 AM CST Sat Dec 28 2024

Still looking at a rough day in aviation later this afternoon with a
mixture of VFR/IFR/LIFR ceilings across multiple TAF sites. Current
radar scans are still showing SHRA & TSRA east of the I-55 corridor.
The fog is continuing to clear and ceilings are still lifting in
southern & central areas in MVFR with several spots lifting to VFR.
The main line of storms will arrive in the late afternoon to early
evening hours & should clear the area shortly after midnight.
Expect some gustier winds as well in any storms & preceding
convection. A wind shift is expected in the wake of the front to
the WNW. In the wake of the front, there is potential for another
round of stratus & fog to return after 29/04-10Z Sunday. Flight
categories of IFR to even as low as VLIFR are psbl, especially for
central to southern TAF sites. Conditions will start to clear to
MVFR/VFR conditions by 16Z Sunday with VFR conditions prevailing
across the forecast area by 18Z Sunday. /SAS/DC/CR/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       54  66  47  70 /  90   0   0   0
Meridian      54  67  45  68 / 100  10   0   0
Vicksburg     53  67  47  70 /  80   0   0   0
Hattiesburg   58  71  46  73 /  90   0   0   0
Natchez       53  66  48  70 /  70   0   0   0
Greenville    52  64  47  66 /  80  10   0   0
Greenwood     53  65  47  69 /  90  10   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

SAS/DC/CR

In the hours before

Special weather statement, Dec 28, 10:01 AM CST, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
1001 AM CST Sat Dec 28 2024

MSZ064>066-073-281630-
Jones MS-Jefferson Davis MS-Covington MS-Lamar MS-
1001 AM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN COVINGTON...NORTHWESTERN
LAMAR...WEST CENTRAL JONES AND EASTERN JEFFERSON DAVIS COUNTIES
THROUGH 1030 AM CST...

At 1000 AM CST, Doppler radar was tracking a strong thunderstorm over
Sumrall, or 13 miles northwest of West Hattiesburg, moving northeast
at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Seminary and Sanford around 1005 AM CST.
  Collins around 1010 AM CST.
  Hebron around 1020 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM CST for south central
and southeastern Mississippi.

&&

LAT...LON 3141 8965 3177 8951 3166 8925 3143 8941
      3143 8945 3138 8945 3135 8947
TIME...MOT...LOC 1600Z 205DEG 38KT 3145 8954

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

86
Local storm report, Dec 28, 10:50 AM CST, 4 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1050 AM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     Hail             Dermott                 33.52N 91.43W
12/28/2024  E2.75 Inch       Chicot             AR   Fire Dept/Rescue

            Large hail in town to at least baseball
            size, some possibly larger. Will update with
            additional info and damages later.

&&

CE
Local storm report, Dec 28, 11:00 AM CST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1100 AM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     Hail             1 NE Mist               33.28N 91.68W
12/28/2024  E1.50 Inch       Ashley             AR   Public

&&

CE
Special weather statement, Dec 28, 12:49 PM CST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1249 PM CST Sat Dec 28 2024

MSZ018-019-281945-
Sunflower MS-Bolivar MS-
1249 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUNFLOWER AND BOLIVAR
COUNTIES THROUGH 145 PM CST...

At 1249 PM CST, Doppler radar was tracking a strong thunderstorm over
Beulah, or near Rosedale, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Pace around 1255 PM CST.
  Mound Bayou, Winstonville, Merigold, Cleveland, and Renova around
  100 PM CST.
  Shelby around 105 PM CST.
  Parchman and Rome around 120 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3399 9066 3399 9046 3397 9045 3367 9045
      3353 9075 3353 9117 3362 9113 3370 9118
      3368 9103 3372 9114 3378 9114 3378 9099
      3385 9107 3393 9101 3396 9108 3396 9097
      3401 9098 3412 9074 3412 9066
TIME...MOT...LOC 1849Z 247DEG 38KT 3379 9097

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

86
Local storm report, Dec 28, 1:22 PM CST, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
122 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Tornado          3 ESE Myrick            31.65N 88.95W
12/27/2024                   Jones              MS   Emergency Mngr

            Along Clay Taylor Rd and Pearman Rd, tree
            down on a house, roof lifted and supporting
            brick column shifted and cracked. Trampoline
            and play set blown into a field. TDS was
            noted as well near the Co line associated
            with this damage.

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 9:11 PM CSTDense Fog AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more12 hr
Dec 28, 7:49 AM CSTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson41 min
Dec 28, 8:10 AM CSTSpecial Weather StatementJANMarion50 min
Dec 28, 8:15 AM CSTSpecial Weather StatementJANClaiborne60 min
Dec 28, 8:17 AM CSTSpecial Weather StatementJANLincoln28 min
Dec 28, 8:40 AM CSTSpecial Weather StatementJANLawrence35 min
Dec 28, 10:01 AM CSTSpecial Weather StatementJANCovington29 min
Dec 28, 10:55 AM CSTSevere Thunderstorm Warning Considerable damage threatJANBolivar65 min
Dec 28, 12:49 PM CSTSpecial Weather StatementJANBolivar, Sunflower56 min
Dec 28, 3:38 PM CSTTornado Warning Tornado observedConsiderable damage threatJANCopiah, Lincoln53 min
Dec 28, 3:47 PM CSTSpecial Weather StatementJANBolivar, Sunflower58 min
Dec 28, 4:16 PM CSTSpecial Weather StatementJANWashington59 min
Dec 28, 4:57 PM CSTTornado WarningJANHumphreys, Issaquena, Sharkey, Warren, Washington, Yazoo63 min
Dec 28, 5:13 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson77 min
Dec 28, 5:14 PM CSTSevere Thunderstorm WarningJANClaiborne, Warren61 min
Dec 28, 5:16 PM CSTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson59 min
Dec 28, 5:25 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren65 min
Dec 28, 5:44 PM CSTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower, Washington and 1 more61 min
Dec 28, 5:56 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Madison, Rankin, Simpson and 1 more79 min
Dec 28, 5:56 PM CSTTornado WarningJANClaiborne, Hinds, Warren49 min

Nearby

Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.